RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 1, Pages 165–172 (Mi tmf1999)  

Finite-gap solutions of two-dimensional isotropic ferromagnet with fixed boundary conditions

R. F. Bikbaev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: For the model of the two-dimensional stationary Heisenberg magnet, real finite-gap solutions that describe the main structures that are almost periodic with respect tox andy are constructed. Some solutions of boundary-value problems are considered.

Full text: PDF file (743 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:1, 117–122

Bibliographic databases:

Received: 29.11.1989
Revised: 01.06.1992

Citation: R. F. Bikbaev, “Finite-gap solutions of two-dimensional isotropic ferromagnet with fixed boundary conditions”, TMF, 94:1 (1993), 165–172; Theoret. and Math. Phys., 94:1 (1993), 117–122

Citation in format AMSBIB
\Bibitem{Bik93}
\by R.~F.~Bikbaev
\paper Finite-gap solutions of two-dimensional isotropic ferromagnet with fixed boundary conditions
\jour TMF
\yr 1993
\vol 94
\issue 1
\pages 165--172
\mathnet{http://mi.mathnet.ru/tmf1999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226438}
\zmath{https://zbmath.org/?q=an:0802.35146}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 1
\pages 117--122
\crossref{https://doi.org/10.1007/BF01017003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LX39300014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1999
  • http://mi.mathnet.ru/eng/tmf/v94/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:60
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019